Volume 13, Number 3, 2017

Y. Zhang, L. Wang and T. Chen
New nonlinear separation functions and optimality conditions for generalized Ky Fan inequalities
Fengjun Wang, Qingling Zhang, Bin Li and Wanquan Liu
The shortest time and optimal investment control in duopoly
Hui Huang
Lagrange multiplier rule for nonconvex set-valued optimization problem
Gaoxi Li, Zhongping Wan and Xiaoke Zhao
Optimality conditions for bilevel multiobjective programs
Xiuwen Li and Zhenhai Liu
Relaxation in nonconvex optimal control problems for nonautonomous fractional evolution equations
Behrouz Kheirfam
A full-Newton step infeasible interior-point method based on a new search direction
Alfredo N. Iusem, Joaquim J. Judice, Valentina Sessa and Hanif D. Sherali
The second-order cone quadratic eigenvalue complementarity problem
M.A. Goberna, M.A. López and M. Volle
Modified Lagrangian duality for the supremum of convex functions
Ying Gao and Xinmin Yangn
On second-order converse duality in nonlinear programming problems
Zhongming Chen, Qingzhi Yang and Lu Ye
Generalized eigenvalue complementarity problem for tensors

yokohama publishers